Alert archive / Texas / Flash Flood Watches in 2007

Flash Flood Watch 13, NWS Austin/San Antonio, TX

May 9, 200717 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood watch at May 9, 2007, 3:47 AM CDT for 17 counties in Texas. It took effect at May 9, 2007, 12:00 PM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
May 9, 2007, 3:47 AM CDT (08:47 UTC)
In effect from
May 9, 2007, 12:00 PM CDT
Expired
May 10, 2007, 12:44 AM CDT
In force
13 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
None

Counties Bandera County, TX, Blanco County, TX, Burnet County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX, Zavala County, TX

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 8.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2007-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2007-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1657 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1178 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
1.7
Supercell composite
14.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KEWX 090847
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
347 AM CDT WED MAY 9 2007

...A FLASH FLOOD WATCH IS IN EFFECT FROM 12 NOON TODAY THROUGH 7 AM
THURSDAY MORNING FOR THE EDWARDS PLATEAU AND THE RIO GRANDE PLAINS...

.THE UPPER LEVEL TROUGH TO THE WEST OF THE REGION WILL MOVE
ACROSS TEXAS TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS
WILL INCREASE FROM THE WEST LATER THIS AFTERNOON AND PUSH INTO 
THE CENTRAL AND EASTERN HILL COUNTRY THIS EVENING AND INTO THE 
OVERNIGHT HOURS. SOILS ARE NEARLY SATURATED FROM PREVIOUS RAINS AND
ANY ADDITIONAL RAINFALL THIS AFTERNOON AND TONIGHT WILL BE RUNOFF
AND CONTRIBUTE TO RISES ON RIVERS AND STREAMS IN THE WATCH AREA.

TXZ171-172-183>190-202>204-217>219-228-091700-
/O.NEW.KEWX.FF.A.0013.070509T1700Z-070510T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...BRACKETTVILLE...UVALDE...HONDO...EAGLE PASS...
CRYSTAL CITY...PEARSALL...CARRIZO SPRINGS
347 AM CDT WED MAY 9 2007

...FLASH FLOOD WATCH IN EFFECT FROM NOON CDT TODAY THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS...
  INCLUDING THE FOLLOWING AREAS...BANDERA...BLANCO...BURNET...
  DIMMIT...EDWARDS...FRIO...GILLESPIE...KENDALL...KERR...
  KINNEY...LLANO...MAVERICK...MEDINA...REAL...UVALDE...VAL VERDE 
  AND ZAVALA.

* FROM NOON CDT TODAY THROUGH THURSDAY MORNING

* SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE FROM THE WEST
  LATER THIS AFTERNOON AND PUSH INTO THE CENTRAL AND EASTERN HILL
  COUNTRY THIS EVENING AND INTO THE OVERNIGHT HOURS. SOILS ARE
  NEARLY SATURATED FROM PREVIOUS RAINS AND ANY ADDITIONAL RAINFALL
  THIS AFTERNOON AND TONIGHT WILL BE RUNOFF AND CONTRIBUTE TO
  RISES ON RIVERS AND STREAMS IN THE WATCH AREA.

* A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR
  NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR
  WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND
  BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING
  IS ISSUED.

$$
3 follow-up statements
000 
WGUS64 KEWX 090854 AAA
FFAEWX

FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
354 AM CDT WED MAY 9 2007

...A FLASH FLOOD WATCH IS IN EFFECT FROM 12 NOON TODAY THROUGH
7 AM THURSDAY MORNING FOR THE EDWARDS PLATEAU..RIO GRANDE PLAINS..
AND MUCH OF THE HILL COUNTRY. THE AREA IS GENERALLY WEST OF A 
LINE FROM OAKALLA TO BOERNE TO PIPE CREEK TO PEARSALL...

.THE UPPER LEVEL TROUGH TO THE WEST OF THE REGION WILL MOVE
ACROSS TEXAS TODAY AND TONIGHT. SCATTERED SHOWERS AND
THUNDERSTORMS WILL INCREASE FROM THE WEST LATER THIS AFTERNOON
AND PUSH INTO THE CENTRAL AND EASTERN HILL COUNTRY THIS EVENING
AND INTO THE OVERNIGHT HOURS. SOILS ARE NEARLY SATURATED FROM
PREVIOUS RAINS AND ANY ADDITIONAL RAINFALL THIS AFTERNOON AND
TONIGHT WILL BE RUNOFF AND CONTRIBUTE TO RISES ON RIVERS AND
STREAMS IN THE WATCH AREA.

TXZ171-172-183>190-202>204-217>219-228-091700-
/O.CON.KEWX.FF.A.0013.070509T1700Z-070510T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...BRACKETTVILLE...UVALDE...HONDO...EAGLE PASS...
CRYSTAL CITY...PEARSALL...CARRIZO SPRINGS
354 AM CDT WED MAY 9 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON CDT TODAY
THROUGH THURSDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...BANDERA...BLANCO...BURNET...DIMMIT...EDWARDS...FRIO...
  GILLESPIE...KENDALL...KERR...KINNEY...LLANO...MAVERICK...
  MEDINA...REAL...UVALDE...VAL VERDE AND ZAVALA.

* FROM NOON CDT TODAY THROUGH THURSDAY MORNING

* SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE FROM THE 
  WEST LATER THIS AFTERNOON AND PUSH INTO THE CENTRAL AND 
  EASTERN HILL COUNTRY THIS EVENING AND INTO THE OVERNIGHT 
  HOURS. SOILS ARE NEARLY SATURATED FROM PREVIOUS RAINS AND ANY 
  ADDITIONAL RAINFALL THIS AFTERNOON AND TONIGHT WILL BE RUNOFF 
  AND CONTRIBUTE TO RISES ON RIVERS AND STREAMS IN THE WATCH 
  AREA. 

* A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR 
  NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW 
  FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED 
  AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD 
  WARNING IS ISSUED. 

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
000 
WGUS64 KEWX 091701
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1201 PM CDT WED MAY 9 2007

...A FLASH FLOOD WATCH IS IN EFFECT FROM 12 NOON TODAY THROUGH
7 AM THURSDAY MORNING FOR THE EDWARDS PLATEAU..RIO GRANDE
PLAINS.. AND MUCH OF THE HILL COUNTRY...

.THE UPPER LEVEL TROUGH TO THE WEST OF THE REGION WILL MOVE
ACROSS TEXAS TODAY AND TONIGHT. SCATTERED SHOWERS AND
THUNDERSTORMS WILL INCREASE FROM THE WEST LATER THIS AFTERNOON
AND PUSH INTO THE CENTRAL AND EASTERN HILL COUNTRY THIS EVENING
AND INTO THE OVERNIGHT HOURS. SOILS ARE NEARLY SATURATED FROM
PREVIOUS RAINS AND ANY ADDITIONAL RAINFALL THIS AFTERNOON AND
TONIGHT WILL RUNOFF AND CONTRIBUTE TO RISES ON RIVERS AND STREAMS
IN THE WATCH AREA.

TXZ171-172-183>190-202>204-217>219-228-100930-
/O.CON.KEWX.FF.A.0013.000000T0000Z-070510T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...BRACKETTVILLE...UVALDE...HONDO...EAGLE PASS...
CRYSTAL CITY...PEARSALL...CARRIZO SPRINGS
1201 PM CDT WED MAY 9 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...BANDERA...BLANCO...BURNET...DIMMIT...EDWARDS...FRIO...
  GILLESPIE...KENDALL...KERR...KINNEY...LLANO...MAVERICK...
  MEDINA...REAL...UVALDE...VAL VERDE AND ZAVALA.

* THROUGH THURSDAY MORNING

* SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE FROM THE WEST
  LATER THIS AFTERNOON AND PUSH INTO THE CENTRAL AND EASTERN HILL
  COUNTRY THIS EVENING AND INTO THE OVERNIGHT HOURS. SOILS ARE
  NEARLY SATURATED FROM PREVIOUS RAINS AND ANY ADDITIONAL RAINFALL
  THIS AFTERNOON AND TONIGHT WILL BE RUNOFF AND CONTRIBUTE TO
  RISES ON RIVERS AND STREAMS IN THE WATCH AREA.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
000 
WGUS64 KEWX 100544
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1244 AM CDT THU MAY 10 2007

...THE FLASH FLOOD WATCH ISSUED EARLIER UNTIL 7 AM THIS MORNING FOR
THE EDWARDS PLATEAU..RIO GRANDE PLAINS AND MUCH OF THE HILL
COUNTRY HAS BEEN CANCELLED.

.SIGNIFICANT RAINS HAVE MOVED EAST OF THE WATCH AREA AND FURTHER 
DEVELOPMENT IS NOT EXPECTED. THEREFORE..THE FLASH FLOOD WATCH HAS BEEN
CANCELLED.
 
TXZ171-172-183>190-202>204-217>219-228-100645-
/O.CAN.KEWX.FF.A.0013.000000T0000Z-070510T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...BRACKETTVILLE...UVALDE...HONDO...EAGLE PASS...
CRYSTAL CITY...PEARSALL...CARRIZO SPRINGS
1244 AM CDT THU MAY 10 2007

...FLASH FLOOD WATCH IS CANCELLED...

* THE FLASH FLOOD WATCH FOR THE EDWARDS PLATEAU..RIO GRANDE PLAINS
  AND MUCH OF THE TEXAS HILL COUNTRY OF SOUTH CENTRAL TEXAS HAS BEEN
  CANCELLED.

* SIGNIFICANT RAINS HAVE MOVED EAST OF THE WATCH AREA AND FURTHER
  DEVELOPMENT IS NOT EXPECTED. THEREFORE..THE FLASH FLOOD WATCH
  HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at May 8, 11:49 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, May 8, 11:49 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1149 PM CDT TUE MAY 8 2007

.AVIATION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE WESTERN HILL
COUNTRY AND ALONG THE EDWARDS PLATEAU THROUGH THE NEXT FEW HOURS.
THIS STORM COMPLEX WILL WEAKEN AS IT SLOWLY MOVES EAST. TAF SITES
WILL LIKELY NOT BE AFFECTED BY THIS CONVECTIVE ACTIVITY...BUT
-DZ/SHRA IS POSSIBLE ALONG THE I-35 CORRIDOR. MVFR CIGS BELOW 2KFT
HAVE ALREADY DEVELOPED AROUND THE KSAT AERODROME...AND OTHER SITES
ALONG THE I-35 CORRIDOR WILL LOWER TO MVFR BY 07-08Z. CIGS WILL
CONTINUE TO LOWER THROUGH THE NEAR-DAWN HOURS ACROSS THE REGION
WITH IFR CIGS POSSIBLE AFTER 11-12Z. AMPLE LOW LEVEL MOISTURE WILL
LIKELY ALLOW A MIXTURE OF -DZ/BR TO DEVELOP AT EASTERN SITES
BETWEEN 10-16Z. CONDITIONS WILL SLOWLY BEGIN TO IMPROVE AFTER
SUNRISE WITH MVFR CIGS ABOVE 2KFT EXPECTED BY MID MORNING. LIGHT
TO MODERATE SOUTHEAST FLOW AT THE SFC WILL CONTINUE THROUGH THE
TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 1126 PM CDT TUE MAY 8 2007/

UPDATE...
AREA OF RAIN...SHOWERS AND THUNDERSTORMS FROM WEST OF LLANO TO
NORTH OF DEL RIO IS FORECAST TO CONTINUE MOVING EAST TONIGHT...IN
A PATTERN THAT CONTINUES THIS SPRING. THE FURTHER EAST THIS
ACTIVITY GOES THE WEAKER THE STORMS ARE EXPECTED TO BE...HOWEVER
OVER THE WESTERN HILL COUNTRY TO THE EDWARDS PLATEAU...LOCALLY
HEAVY RAIN FROM SHOWERS AND THUNDERSTORMS IS STILL POSSIBLE
TONIGHT. RAIN AND SHOWERS...WITH THUNDERSTORMS...IS STILL POSSIBLE
WEDNESDAY...IN A MARGINALLY UNSTABLE ENVIRONMENT.  ANOTHER WAVE OF
RAIN WITH SHOWERS AND THUNDERSTORMS IS EXPECTED WEDNESDAY NIGHT TO
THURSDAY...WITH POTENTIAL TO MOVE ACROSS THE ENTIRE COUNTY WARNING
AREA...WITH LOCALLY HEAVY RAINFALL. AS LOW ALOFT OVER THE
SOUTHWEST U.S. AND NORTHERN MEXICO THIS EVENING...MOVES ACROSS
SOUTH CENTRAL TEXAS AND JUST EAST OF THE AREA FRIDAY... THERE WILL
BE A FINAL CHANCE OF RAIN...SHOWERS...OR THUNDERSTORMS FRIDAY.
RAIN CHANCES ARE EXPECTED TO DIMINISH FROM THE WEST FRIDAY NIGHT
AND SATURDAY AS A RIDGE OF HIGH PRESSURE ALOFT BUILDS OVER THE
AREA FROM THE WEST THIS COMING WEEKEND. THE DRIER WEATHER TREND IS
EXPECTED TO CONTINUE TO THE EARLY PART OF NEXT WEEK.  ADJUSTED
FORECASTS PER TRENDS 21Z TO 04Z AND AVAILABLE 00Z FCST SOLUTIONS.

PREV DISCUSSION... /ISSUED 959 PM CDT TUE MAY 8 2007/

UPDATE...
AREA OF RAIN...SHOWERS AND THUNDERSTORMS FROM WEST OF
LLANO TO NEAR DEL RIO IS FORECAST TO CONTINUE MOVING
EAST TONIGHT...IN A PATTERN THAT CONTINUES THIS SPRING.
THE FURTHER EAST THIS ACTIVITY GOES THE WEAKER THE
STORMS ARE EXPECTED TO BE...HOWEVER OVER THE WESTERN
HILL COUNTRY TO THE EDWARDS PLATEAU...LOCALLY HEAVY
RAIN FROM SHOWERS AND THUNDERSTORMS IS STILL POSSIBLE
TONIGHT. EXPECT RAIN TO FORM FURTHER EAST AS MESO BOUNDARY
DRIFTS EAST...IN A MARGINALLY UNSTABLE ENVIRONMENT.
ANOTHER WAVE OF RAIN WITH SHOWERS AND THUNDERSTORMS
IS EXPECTED WEDNESDAY NIGHT TO THURSDAY...WITH POTENTIAL
TO MOVE ACROSS THE ENTIRE COUNTY WARNING AREA...WITH
LOCALLY HEAVY RAINFALL. AS LOW ALOFT OVER THE SOUTHWEST
U.S. AND NORTHERN MEXICO THIS EVENING...MOVES ACROSS
SOUTH CENTRAL TEXAS AND JUST EAST OF THE AREA FRIDAY...
THERE WILL BE A FINAL CHANCE OF RAIN...SHOWERS...OR
THUNDERSTORMS FRIDAY.  RAIN CHANCES ARE EXPECTED TO
DIMINISH FROM THE WEST FRIDAY NIGHT AND SATURDAY AS
A RIDGE OF HIGH PRESSURE ALOFT BUILDS OVER THE AREA
FROM THE WEST THIS COMING WEEKEND.  THE DRIER WEATHER
TREND IS EXPECTED TO CONTINUE TO THE EARLY PART OF
NEXT WEEK.

PREV DISCUSSION... /ISSUED 346 PM CDT TUE MAY 8 2007/

DISCUSSION...
THE UPPER LOW IS APPARENT OVER NM ON WV SATELLITE IMAGERY AND IS
MOVING SLOWLY TOWARD WEST TEXAS. THIS FEATURE WILL KEEP THINGS
UNSETTLED OVER SOUTH CENTRAL TEXAS FOR THE NEXT FEW DAYS. MODELS
SHOW THIS TROUGH MOVING ACROSS TEXAS DURING THE NEXT 48 TO 72
HOURS. FOR THE SHORT TERM DEW POINTS ARE IN THE LOW 70S IN THE
SOUTHEASTERN PART OF THE CWA AND WINDS ARE FROM THE SOUTHEAST...SO
EXPECT MOISTURE TO INCREASE ACROSS THE REST OF THE FORECAST AREA.
THIS WILL PRIME THE ATMOSPHERE FOR THE UPPER TROUGH TO TRIGGER
CONVECTION TONIGHT...ESPECIALLY IN THE NORTHWEST. BIG CONCERNS
WILL BE SLIGHT THREAT OF SEVERE THUNDERSTORMS AND HEAVY RAIN
CAUSING FLASH FLOODING. THE WESTERN HALF OF OUR CWA IS INCLUDED IN
THE SLIGHT RISK AREA FROM SPC. MORNING SOUNDING AT DRT SHOWED PW
AROUND 135 PERCENT OF NORMAL. HAVE INCLUDED MENTION OF POSSIBLE
SEVERE IN ZONES AND WILL CONTINUE THE FLASH FLOOD WATCH FOR THE
WESTERN COUNTIES.

RAIN CHANCES WILL CONTINUE THROUGH FRIDAY AFTERNOON WITH A BIT OF
A LULL THURSDAY NIGHT. CHANCE OF HEAVY RAIN WILL DECREASE...BUT
SEVERE THREAT WILL RETURN WED AFTERNOON AND EVENING.

ONCE THE UPPER TROUGH EXITS THE REGION...HIGH PRESSURE WILL MOVE
IN BEGINNING THIS WEEKEND. THIS WILL BEGIN A QUIET PERIOD WITH
LITTLE CHANCE OF RAIN AND NEAR NORMAL TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              65  85  64  81  64 /  50  40  30  40  20
AUSTIN BERGSTROM INTL AIRPORT  64  84  62  81  62 /  40  40  30  40  20
DEL RIO INTL AIRPORT           65  85  65  82  65 /  70  50  40  20  10
SAN ANTONIO INTL AIRPORT       65  84  64  81  64 /  50  40  40  40  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING ZONES:
BANDERA...DIMMIT...EDWARDS...GILLESPIE...KERR...KINNEY...LLANO...
MAVERICK...REAL...UVALDE...VAL VERDE...ZAVALA.

&&

08/25
Hazardous weather outlook, May 8, 11:50 AM CDT, 15 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1150 AM CDT TUE MAY 8 2007

TXZ171>173-183>194-202>209-217>225-228-091100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1150 AM CDT TUE MAY 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...GENERALLY ALONG
AND WEST OF A BURNET TO BOERNE TO DILLEY LINE THIS EVENING THROUGH
TONIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR WESTERN SOUTH
CENTRAL TEXAS COUNTIES...GENERALLY ALONG AND WEST OF A ROCKSPRINGS
TO LEAKEY TO CARRIZO SPRINGS LINE...VALID THIS EVENING THROUGH
TONIGHT.

A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS OVER WEST TEXAS ARE
EXPECTED TO EXPAND EAST INTO THE SOUTHERN EDWARDS PLATEAU BY EARLY
THIS EVENING...AND INTO THE WESTERN HILL COUNTRY AND RIO GRANDE
PLAINS BY LATE TONIGHT. ANY THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE
OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND BRIEF TORNADOES.

SOME OF THE THUNDERSTORMS WILL TRAIN OVER THE SAME AREAS...
CAUSING FLASH FLOODING RAINS OF 2 TO 5 INCHES OVER LOCALIZED
AREAS. OVERNIGHT RAINFALL TOTALS IN THE FLASH FLOOD WATCH AREA
SHOULD AVERAGE AROUND ONE INCH...BUT EVEN AN INCH OF RAIN FALLING
IN A SHORT TIME COULD PRODUCE FLOODING OVER THE ALREADY SATURATED
SOILS. THERE IS ALSO A POTENTIAL FOR MINOR TO MODERATE RIVER
FLOODING FOR STREAMS OVER EDWARDS AND VAL VERDE COUNTY...INCLUDING
THE RIO GRANDE...PECOS...AND DEVILS RIVERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE WEDNESDAY
INTO THE DAYTIME HOURS THURSDAY...WITH THE THREAT SPREADING WEST
TO EAST WEDNESDAY NIGHT. THE MAIN THREAT WILL BE FOR LOCALLY
HEAVY RAINFALL...WITH ISOLATED TOTALS OF 3 TO 6 INCHES POSSIBLE.
LARGE HAIL...DAMAGING WINDS...AND BRIEF TORNADOES ARE ALSO
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:08 PM CDTFlash Flood WarningEWXVal Verde3 hr
May 9, 1:02 AM CDTFlash Flood WarningEWXEdwards3 hr
May 9, 6:16 AM CDTFlash Flood WarningEWXVal Verde3 hr
May 9, 7:58 AM CDTFlash Flood WarningEWXEdwards2 hr
May 9, 9:23 AM CDTFlash Flood WarningEWXReal3 hr
May 9, 9:48 AM CDTFlash Flood WarningEWXEdwards, Val Verde3 hr
May 9, 10:36 AM CDTSevere Thunderstorm WarningEWXVal Verde54 min
May 9, 11:36 AM CDTSevere Thunderstorm WarningEWXVal Verde34 min
May 9, 3:25 PM CDTFlash Flood WarningEWXVal Verde3 hr
May 9, 5:59 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney61 min
May 9, 6:38 PM CDTSevere Thunderstorm WarningEWXReal58 min
May 9, 6:46 PM CDTSevere Thunderstorm WarningEWXUvalde59 min

Nearby

Flash Flood Watches in Texas, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.